# SDR USAABB03144

- Difficulty date: August 22, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SNN - FL49 - EN ROUTE CDG TO PHL, CREW NOTED ON EICAS THE CREW OXYGEN PRESSURE HAD FALLEN TO 50.  FLIGHT DIVERTED TO SNN AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE IN SNN CONFIRMED THAT THE FIRST OFFICERS MASK/REGULATOR/BOX ASSEMBLY WAS LEAKING.  THE UNIT WAS SWAPPED WITH THE 2ND OBSERVER'S UNIT, THE 2ND POSITION OXYGEN LINE CAPPED AND THE OXYGEN SYSTEM SERVICED.  THE FLIGHT CONTINUED TO PHL.  MAINTENANCE AT PHL REPLACED UNIT.  (M)
